Exact solutions of model hamiltonian problems with effective interactions

D. C. Zheng, J. P. Vary, Bruce R Barrett

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We verify with soluble models that the effective-hamiltonian approach of Lee and Suzuki can be used to obtain all the exact eigenvalues of the full hamiltonian. We propose a new iteration scheme to obtain the effective hamiltonian and demonstrate its convergence properties.

Original languageEnglish (US)
Pages (from-to)211-222
Number of pages12
JournalNuclear Physics, Section A
Volume560
Issue number1
DOIs
Publication statusPublished - Jul 12 1993

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this